# SDR P5CA9600706

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Condition: Cracked
- Location: Nr 3 Separator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DRAIN LINE AT NR 3 PACK WATER SEPARATOR.  REPLACED DAMAGED LINE WITH NEW LINE AND INSTALLED PER BAC MM 21-51-00.
